# SDR AALA20170421008

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 52,237 hours, 21,278 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 162700100
- Part serial: B0703
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION AT 4000 FEET PILOTS LOST BOTH FMC"S AND LATERAL AND VERTICLE NAV. AFTER MULTIPLE ATTEMPTS THEY WERE RESET.  THEN A REPEAT ELEVATOR FEEL DIFFERENTIAL LIGHT CAME ON WITH A MUSHY FEEL.  THIS LEAD TO AN AIR TURN BACK WITH AN EMER LANDING DECLARED FOR OVERWEIGHT., OVERWEIGHT CONDITION REPORTED WITHIN PARAMETERS. MAINTENANCE REPLACED THE ELEVATOR FEEL COMPUTER. THE AIRCRAFT WAS GROUNDED.
